Alert archive / Texas / Marine Weather Statements in 2007
Marine Weather Statement 21, NWS Brownsville, TX
NWS Brownsville, TX issued this marine weather statement at Apr 13, 2007, 4:41 PM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 13, 2007, 4:41 PM CDT (21:41 UTC)
- Expired
- Apr 14, 2007, 7:00 AM CDT
- In force
- 14 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZUS74 KBRO 132141 MWSBRO MARINE WEATHER STATEMENT NATIONAL WEATHER SERVICE BROWNSVILLE TX 441 PM CDT FRI APR 13 2007 GMZ130-132-135-150-155-170-175-141200- /X.NEW.KBRO.MA.S.0021.070413T2141Z-070414T1200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 441 PM CDT FRI APR 13 2007 ...FRONT TO BRING STRONG NORTHWEST WINDS OVER THE LOWER TEXAS COAST SATURDAY MORNING... .A COLD FRONT IS EXPECTED TO MOVE RAPIDLY SOUTHEAST OVER THE LAGUNA MADRE AND GULF OF MEXICO MARINE AREAS EARLY SATURDAY MORNING...RIGHT AROUND DAYBREAK. THIS FRONT WILL PRODUCE LITTLE IF ANY RAIN...BUT WINDS WILL INCREASE SIGNIFICANTLY DURING THE MORNING BEHIND THE FRONT...BECOMING NORTHWEST AT 20 TO 30 KNOTS WITH GUSTS TO 40 KNOTS. WINDS WILL DECREASE SOMEWHAT LATER SATURDAY...BUT WILL REMAIN NEAR 20 KNOTS FROM THE NORTH THROUGH SUNDAY MORNING. BECAUSE OF THE WIND DIRECTION...AND RELATIVELY LIMITED DURATION OF THIS EVENT...SEAS WILL NOT DEVELOP TO THEIR FULLY ARISEN STATE...BUT SEAS OF UP TO 10 FEET MAY BE POSSIBLE FARTHER OFFSHORE BY SATURDAY AFTERNOON AND EVENING. MARINERS SHOULD CAREFULLY CONSIDER PLANS TO BE AT SEA SATURDAY MORNING...AND SHOULD CONSIDER REMAINING IN PORT...AS THE PREDICTED HIGH WINDS WILL RESULT IN HAZARDOUS CONDITIONS FOR SMALL CRAFT. SMALL CRAFT ADVISORIES. WILL BE IN EFFECT FOR ALL MARINE AREAS ON SATURDAY MORNING. AS ALWAYS...MONITOR NOAA WEATHER RADIO FOR THE LATEST INFORMATION... FORECASTS...AND WARNINGS. $$ 54
What forecasters said that day
The local office's own words before this marine weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this marine weather statement went out at Apr 13, 1:45 PM CDT, 2 hours 56 minutes earlier.
Area forecast discussion, Apr 13, 1:45 PM CDT, 2 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BROWNSVILLE TX 145 PM CDT FRI APR 13 2007 .DISCUSSION...THE COMBINATION OF LOW PRESSURE OVER THE GREAT PLAINS AND HIGH PRESSURE OVER THE GULF OF MEXICO CAUSED GUSTY SOUTHEAST WINDS ACROSS DEEP SOUTH TEXAS TODAY. A WIND ADVISORY WILL CONTINUE DUE TO A STRONG LOW LEVEL JET THROUGH THIS EVENING. SATELLITE PICTURES INDICATE CLOUDS HAVE SCATTERED OUT THIS AFTERNOON OVER THE LOWER RIO GRANDE VALLEY...ALTHOUGH SHOULD BECOME MOSTLY CLOUDY AGAIN LATER TONIGHT. THE BRO SOUNDING THIS MORNING SHOWED A PRECIP WATER OF 1.08 AND A K-INDEX OF 6. TEMPERATURES WILL CONTINUE TO WARM AND BE ABOVE NORMAL FOR THIS TIME OF YEAR FOR THIS AFTERNOON. A COLD FRONT WILL MOVE THROUGH THE AREA SATURDAY MORNING CAUSING COOLER TEMPERATURES AND GUSTY NORTH WINDS IN ITS WAKE. && .MARINE...STRONG SOUTH WINDS OF 20 TO 25 KNOTS CONTINUE OVER THE LOWER TEXAS GULF WATERS. SMALL CRAFT ADVISORIES HAVE BEEN POSTED FOR ALL MARINE AREAS OF DEEP S TX THRU THIS EVENING. BUOY 42019 REPORTED SOUTHEAST WINDS NEAR 20 KNOTS WITH SEAS EXCEEDING 7 FEET...AND THESE CONDITIONS WILL LIKELY DEGRADE THIS AFTERNOON. WINDS MAY BRIEFLY RELAX OVERNIGHT INTO EARLY SATURDAY MORNING AS A COLD FRONT APPROACHES THE LOWER TEXAS COAST. WINDS SHIFT SHARPLY FROM THE NORTH BEHIND THE FRONT WITH WINDS AND SEAS INCREASING ONCE AGAIN AND PERSISTING INTO EARLY SUNDAY. WINDS AND SEAS SHOW A DECREASING TREND SUNDAY INTO MONDAY THEN INCREASE FROM THE SOUTH MONDAY NIGHT INTO TUESDAY WITH SMALL CRAFT ADVISORIES ANTICIPATED AS A ANOTHER STORM SYSTEM BREWS OVER THE SOUTHERN PLAINS. && .AVIATION...VFR CEILINGS ARE ANTICIPATED THROUGH TODAY. A WIND ADV IS IN EFFECT FOR HRL/BRO AERODROMES TODAY...WITH SOUTHERLY FLOW OF 30 MPH AND GUSTS TO OVER 40 MPH. && .FIRE WEATHER...A RED FLAG WARNING WILL BE NEEDED SATURDAY AFTERNOON...AS DRY AIR AND STRONG WINDS WILL MATCH CRITERIA FOR THIS PRODUCT. && .PRELIMINARY POINT TEMPS/POPS... BAYVIEW/PORT ISABEL 70 81 54 77 / 0 0 0 0 BROWNSVILLE 70 83 52 80 / 0 0 0 0 HARLINGEN 69 82 53 80 / 0 0 0 0 MCALLEN 68 83 53 82 / 0 0 0 0 RIO GRANDE CITY 69 82 53 84 / 0 0 0 0 SOUTH PADRE ISLAND 71 79 57 76 / 0 0 0 0 && .BRO WATCHES/WARNINGS/ADVISORIES...WIND ADVISORY FOR TXZ251-254>257 THROUGH 00Z SATURDAY. SCA FOR GMZ130>175 THROUGH 01Z SATURDAY. && 65/58
Hazardous weather outlook, Apr 13, 6:30 AM CDT, 10 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 630 AM CDT FRI APR 13 2007 TXZ248>257-141100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 630 AM CDT FRI APR 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT A WIND ADVISORY IS IN EFFECT UNTIL 7 PM FOR CAMERON...WILLACY...COASTAL WILLACY AND CAMERON...AND KENEDY COUNTIES UNTIL 7 PM THIS AFTERNOON. ALSO...SMALL CRAFT ADVISORIES ARE POSTED FOR THE LAGUNA MADRE AND THE COASTAL WATERS FOR STRONG SOUTH WINDS AND ROUGH SEAS. THERE IS A HIGH RISK FOR RIP CURRENTS AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY IS POSSIBLE EAST OF THE SOUTH PADRE ISLAND 20 TO 60 NAUTICAL MILES OFFSHORE FOR TONIGHT WITH SMALL CRAFT ADVISORIES LIKELY FOR ALL COASTAL WATERS AND THE LAGUNA MADRE SATURDAY AND AGAIN ON MONDAY. A MODERATE TO HIGH RISK OF RIP CURRENTS IS ANTICIPATED AT THE BEACHES OF SOUTH PADRE ISLAND AND BOCA CHICA SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT EXPECTED. PHILO
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 6:11 AM CDT | Wind Advisory | BRO | Cameron, Kenedy, Willacy | 13 hr |
| Apr 13, 12:17 PM CDT | Fire Weather Watch | BRO | Brooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more | 19 hr |
Nearby
Marine Weather Statements in Texas, 2007Every marine weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.